• Best of luck to the class of 2019 for their HSC exams. You got this!
    Let us know your thoughts on the HSC exams here
  • Like us on facebook here

the pill (1 Viewer)

Kwayera

Passive-aggressive Mod
Joined
May 10, 2004
Messages
5,959
Location
Antarctica
Gender
Female
HSC
2005
Um I don't think seeing a doctor is necessary, that's pretty normal. Skipping periods is generally safe and there's no medical reason why you shouldn't/why you should have one at 3 months. I'm into 5th month without a period and this week got some light spotting, which is normal.
 

Born Dancer

I can't go for that
Joined
Jun 26, 2004
Messages
1,215
Location
The Chateau
Gender
Female
HSC
2005
i originally started skipping because i was getting headaches at the non active tablets, and my doctor suggested that three months was a good place to start. i wasn't really sure if there was a safe limit or not
 

SSRabbitohs2009

28:06:42:12
Joined
Sep 14, 2008
Messages
592
Location
in the TARDIS
Gender
Female
HSC
2009
so I have since stopped yasmin (well, the pill altogether) because I had my 'period' for about 2-2 and a half weeks.
 

^CoSMic DoRiS^^

makes the woosh noises
Joined
Jan 13, 2005
Messages
5,280
Location
middle of nowhere
Gender
Female
HSC
2006
is it okay to do something like this? I've already done it, so I guess if it's bad I've learnt for next time, but hey.

I'd been skipping my periods and in the third month I started getting quite heavy breakthrough bleeding that wouldn't go away. I was basically having a period non stop for about a week and a half. I still had about two weeks to go til the end of the pack and I didn't want to wait that long, if this bleeding business was going to continue, so instead of waiting for the placebo pills, I had a four day break from the active pills and then resumed taking them where I left off. Hey presto, period out of my life, everything back to normal. Yay.

I figured, since you can take a seven day break between packs with the placebo pills, that taking a voluntary break in the middle of a pack would be more or less the same thing, right?

I'm not going to have another break at the end of this pack, I'll just go straight into my next one, otherwise I'll have been taking it on and off for like a month and that's probably not a great idea.

Thoughts?
 

bio_nut

Member
Joined
Mar 13, 2009
Messages
874
Gender
Female
HSC
2008
That should be ok, as the main concern for the placebo week is that you have been taking it for long enough beforehand, so that the hormone levels are high enough to cover you for the break. Though only because you skipped the other placebo weeks, if you did this randomly in the middle of a cycle, it would be bad in terms of contraception...

Id go straight into the next one skipping the placebos and have the withdrawal bleed at the usual time in the next packet.

Doctors just don't tend to recommend this type of thing as it's easy to lose track of what you're up to and if you're covered or not.

I find I'm fine skipping for two months, then on the third get breakthrough bleeding too :(
 

SpoonSamba

Member
Joined
Jan 30, 2008
Messages
281
Gender
Female
HSC
2008
I've been on Yaz for about 2 weeks, and ive noticedd i get definite waves of nausea about 5 times a day. I checked the lil booklet last night and it says nausea is one of the side effects and it could lessen with time.

Has anyone had any experience with this? I hate the feeling
 

meaganxo

New Member
Joined
Jun 25, 2012
Messages
16
Location
Sydney
Gender
Female
HSC
2014
Im on Diane 35ED, I take it for PCOS, So I can't really say if it has soley been the source of any weight changes.
I don't mind it, my skin is clear, my weight is fine and I am regular and less moody!
 

Alexis Texas

Member
Joined
Mar 26, 2012
Messages
635
Gender
Female
HSC
N/A
When I first got the pill I said I wanted it to clear my skin but I was actually just a huge hussy.
 

Users Who Are Viewing This Thread (Users: 0, Guests: 1)

Top